There are no reviews for this product. Be the first to write a review.
Product code: 16399
Despatched in 1-3 days.
Benylin Day and Night Tablets :-Helps clear head and nose-Relieves aches and pains-Reduces temperature-Clears catarrh, and so aids restful sleep
Each white (day-time) tablet contains: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg.Each blue (night-time) tablet contains: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg .
Take with a glass of water.Adults and children over 12 years: Take one tablet every 4-6 hours(One white day-time tablet in the morning at mid-day and in the afternoon.One blue night-time tablet at night)Do not take the night time tablet during the day.
Benylin Day And Night Tablets are not suitable for children under 12 years.Do not take if pregnant or whilst breast-feeding.
Thank you for your interest in Benylin Day And Night Tablets. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2021. All rights reserved.